Studies in Applied Mathematics

Cover image for Vol. 129 Issue 4

November 2012

Volume 129, Issue 4

Pages 347–436

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. On Tight-Binding Approximations in Optical Lattices (pages 362–388)

      Mark J. Ablowitz, Christopher W. Curtis and Yi Zhu

      Article first published online: 25 JUL 2012 | DOI: 10.1111/j.1467-9590.2012.00558.x

    2. The Reduced Ostrovsky Equation: Integrability and Breaking (pages 414–436)

      R. H. J. Grimshaw, Karl Helfrich and E. R. Johnson

      Article first published online: 24 OCT 2012 | DOI: 10.1111/j.1467-9590.2012.00560.x

SEARCH

SEARCH BY CITATION